MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT 17X17 H6 US; STERILE CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT 17X17 H6 US; STERILE CERVICAL DISC PROSTHESIS
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Misassembled (1398); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.The review of tracebaility and devices history records is ongoing.Product was not returned yet, no evaluation could be performed.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us: disassembled during surgery, in disc space.As reported, upon insertion of the mobic the distraction rack, the mobic rack, began to migrate away from the pins thus surgeon lost distraction.Implant became wedged in the space.In addition, the implant inserter was jammed up against the distraction rack legs.It was difficult to open the distraction rack thus surgeon needed to pivot the implant on the inserter to remove from the space and the 3 piece implant fell apart.No issues getting it out or any issues with the patient.Paused the case for about a minute.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
Corrections to all fields.This is a duplicate of report 3004788213-2019-00197.
 
Event or Problem Description
This report was created in error.It is a duplicate of 3004788213-2019-00197.

Brand Name
MOBI-C IMPLANT 17X17 H6 US
Common Device Name
STERILE CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8770987
Report Number3004788213-2019-00208
Device Sequence Number11273448
Product Code MJO
UDI-Device Identifier03662663002028
UDI-Public3662663002028
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberN/A
Device Catalogue NumberMB3776
Device Lot Number5290568
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age54 YR